RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 45, Number 1  


Torus knots and Dunwoody manifolds
H. Aydin, I. Gultekyn, M. Mulazzani
3
On the Kenmotsu hypersurfaces of special Hermitian manifolds
M. B. Banaru
11
The logarithmic gradient of the Kernel of the heat equation with drift on a Riemannian manifold
Yu. N. Bernatskaya
16
Irregular $C^{1,\beta}$-surfaces with an analytic metric
Yu. F. Borisov
25
An estimate for the Dirichlet series with Fejér gaps on the real axis
A. M. Gaisin, I. D. Latypov
62
Order properties of the space of finitely additive transition functions
A. E. Gutman, A. I. Sotnikov
80
On one class of matrix differential operators
G. V. Demidenko
103
A generalization of the weighted Hardy inequality for a class of integral operators
A. A. Kalybai
119
Generalized multiplicative inequalities for ideal spaces
V. S. Klimov
134
On classifying subsets of natural numbers by their computable permutations
E. Combarro
150
On infinitesimally optimal trajectories
A. G. Kusraev, S. S. Kutateladze
164
Boolean algebras with finite families of computable automorphisms
A. S. Morozov, B. Kasymkanuly
171
Function decompositions related to the Luzin $N$-property
F. S. Nasyrov
178
Conditions for the time global existence and nonexistence of a compact support of solutions to the Cauchy problem for quasilinear degenerate parabolic equations
A. F. Tedeev
189
$T$-radicals and $E$-radicals in the category of modules
E. A. Timoshenko
201
On the Ershov upper semilattice $\mathfrak{L}_E$
A. N. Khisamiev
211
Zero divisors in amalgamated free products of Lie algebras
I. V. Chirkov, M. A. Shevelin
229
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020